Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > NovoLog

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-26-2003, 05:00 AM
Harrell Little
Guest
 
Posts: n/a
Default Side Effects of NovoLog

I began taking NovoLog about a month ago. I also take Glipizide and Glucophage as well as some meds for hypertention. However, after starting NovoLog,I experienced more problems with arthritis in my knees, ankles and hip joints than prior to NovoLog. Is there any other feedback of similar side effects or is it just my age(67) catching up?<br>Other than than issue I have had no other apparent side effects from NovoLog.<br><br>Thanks
Reply With Quote
  #2  
Old 05-12-2008, 06:58 PM
Patty
Guest
 
Posts: n/a
Default Novalog & joint pain

I switched from Humalog to Novalog. Shortly after starting Novalog, I began to wake in the middle of the night with tightness in my chest, unable to take deep breaths. Additionally, I had bone and joint aches worse than those that are associated with the flu. I was afraid it was fibromyalgia. This only occurs after I have taken Novalog. I am just now putting 2 and 2 together and am going to share this with my doctor tomorrow, as he has had xrays, a CT scan and bloodwork done on me to figure out my mystery illness which have yielded no results. I am 34.
Reply With Quote
  #3  
Old 07-18-2008, 01:30 PM
Lisa Lisa is offline
Junior Member
 
Join Date: Jul 2008
Posts: 3
Default

I dont think it is your age - I am only 45 and am also suffering from joint pain and have been taking novolog for 5 months. I never associated the joint pain with the medicine until I got on line and started doing research. I am also taking Lantus in the mornings so I don't know if it is a combination of the drugs. My blood sugars and AIC are the best they have ever been but I know I can not live with this pain. My doctor appointment is on the 28th so we will see if he thinks it is the novolog. Good luck.
Reply With Quote
  #4  
Old 07-18-2008, 01:32 PM
Lisa Lisa is offline
Junior Member
 
Join Date: Jul 2008
Posts: 3
Default

Patty: What did you doctor tell you. I am afraid the symptoms I am having, very similar to yours is also from Novolog.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Unregistered Colazal 10 12-07-2011 05:29 PM
Novolog Unregistered NovoLog 1 05-12-2008 06:54 PM
novolog Diane NovoLog 3 09-10-2007 12:09 AM
Novolog Rusty NovoLog 0 09-06-2007 08:10 PM
novolog side effects joanne NovoLog 0 09-06-2007 08:08 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:42 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.